Can Tuberculosis In Children Aged 7 Years Spread To Children Aged 3.5 Years?
Good evening ,, mhon help to answer yes, my son 2 the eldest 7-year-old has been affected by spots 2x complete treatment and my second child is 3.5 years old has also been affected by spots also 2x and treatment is complete, I want to ask whether is there a possibility of the younger brother contracting from his brother? Thank you?
Good afternoon, thanks for asking at HealthReplies.com. TB or tuberculosis is a disease caused by the bacterium Mycobacterium tuberculosis and can attack various organs in the body, such as the lungs, intestines, breasts, glands, bones to the brain. This disease is also known in layman's terms as lung spots. Both children and adults, men and women, can be affected by this disease.
A person's risk of developing this disease increases, if:
Are children or the elderly Often contact or meet with people with tuberculosis Have a low immune system or have abnormalities Smoking or inhaling cigarette smoke Staying in a slum area Residing in a house where sunlight does not enter the room or poor ventilation
Regarding your question, children who have lung spots or tuberculosis, are most likely to get it from an adult. This is because tuberculosis that attacks children is usually less easily transmitted or not infectious than that attacks adults. Even so, because we are talking about possibilities, it is not impossible for your child to be infected by his brother.
On the other hand, it is not always that people who suffer from tuberculosis can transmit the disease to others. There are so-called infectious periods and non-infectious periods. When a person has undergone treatment and from the results of the examination he is no longer infectious, even though he still routinely takes medication, he is unable to transmit his disease to others.
So in fact, as a patient or patient's family, the best thing you can do is to check the patient and help the patient to stay routinely / regularly take medication because TB treatment does take a long time and is reasonable if the patient feels bored, or instead stops taking the drug in the middle therapy because you already feel better. What needs to be understood is that this is not very true, because it can cause the appearance of bacteria that are more difficult to handle than before. In addition, help your doctor to convey a variety of symptoms that may arise between the time of control, and going forward, avoid things that can trigger re-infection. So, hopefully answering your question.